MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-34
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.No indication of ring explant.Valve in ring will be performed.
 
Event or Problem Description
The manufacturer received the following information through patient tracking department.Based on the information received, a memo4d annuloplasty ring size 34 was implanted in the patient on (b)(6) 2021.Reportedly, the patient was scheduled for a mitral valve in ring re-intervention procedure due to leakage.No further information is available at this time.
 
Event or Problem Description
The manufacturer received the following information through patient tracking department.Based on the information received, a memo4d annuloplasty ring size 34 was implanted in the patient on (b)(6) 2021.Reportedly, the patient was scheduled for a mitral valve in ring re-intervention procedure due to leakage.Based on the further information received, the ring was explanted and replaced by a st jude¿s mitral valve on (b)(6) 2023.Reportedly, there was no malfunction of the 4dm ring.The leak was not caused by the mitral repair procedure and was due to rapture identified at different area.Furthermore, patient¿s outcome is good.
 
Additional Manufacturer Narrative
Based on the medical judgement received, there was no device malfunction of the device and cause of the event was not related to the device.Furthermore, from the document review performed, no manufacturing deficiencies were noted.As such, the cause of the event was traced to the non-device related factors.H3 other text: device was discarded at the hospital.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16623815
Report Number3005687633-2023-00105
Device Sequence Number4511624
Product Code KRH
UDI-Device Identifier08022057015457
UDI-Public(01)08022057015457(240)4DM-34(17)260209
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model Number4DM-34
Device Catalogue Number4DM-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale